# SDR ASOA02619

- Difficulty date: December 4, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N262AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120146
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

FLT 4229 - DURING DESCENT INTO ILM, A BURNING SMELL OCCURRED IN THE COCKPIT WHICH APPEARED TO BE GLYCOL, FOLLOWED BY SMOKE IN THE CABIN WITH THE SMOKE ALARMS SOUNDING.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY IN ILM.  MAINTENANCE RAN THE ENGINES AND AUXILIARY POWER UNIT, PERFORMING OPERATIONAL CHECKS ON THE PACKS.  NO DEFECTS WERE FOUND.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
